# SDR RAIA00404008

- Difficulty date: April 18, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 11,972 hours, 11,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAV SMOKE MESSAGE. MAINTENANCE CHECKED LAV IN CABIN FOR EVIDENCE OR ODOR, RAN LT AND RT PACKS IN AUTO AND MANUAL, UNABLE TO DUPLICATE.
